... been worse... will i have withdrawal symptoms if i stop? Was prescribed the prozac for anxiety, panic disorder and ocd...
From what little I know about this drug I believe it takes more than 3 weeks to get it adjusted properly. I also know that in some people it has the potential to do the exact opposite of its intended purpose.
It's still early in the game, however you definitely should not make a decision based on what you hear here, you need to communicate these things with your Dr. If the med doesn't agree with you you need to let Doc know so the appropriate changes can be made, and made the correct way. I hope this helps.
Don't know that much about Prozac, but with any anti-anxiety and anti-depressant medication, it takes at least 2 to 4 weeks for your body to reboot and adjust to the medication. During that time, you and your Doctor will get together and adjust the dosage according to your particular situation. The side effects will subside the longer you're on the meds. Some side effects might not go away, but they will get lots better in time. Don't stop taking it, give your body a chance to get used to it, and you'll be fine. I went through the same thing and I'm doing ok, and you will too. Good luck to you.
I have taken prozac before and it worked very
well for me but the start-up anxiety was horrible.
My pdoc gave me Xanax to help with the anixety
until the side effects were gone and the benefits
kicked in. I hope you can wait it out until it
starts working. It is one of the best meds I have
ever taken for my depression/anxiety. I am on
zoloft now and it is working great also.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2014 • 3 answers
Posted 8 Sep 2014 • 2 answers
Posted 7 Nov 2016 • 1 answer
Posted 19 Jun 2017 • 2 answers
Posted 29 Sep 2018 • 2 answers